# SDR AALA202110120886

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 29,721 hours, 12,391 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch Handle
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAV DOOR HANDLE LOOSE. TIGHTENED HANDLE.
